Volume 21, Issue 3
On Korn's Inequality

Lie-heng Wang

DOI:

J. Comp. Math., 21 (2003), pp. 321-324

Published online: 2003-06

Preview Full PDF 260 1766
Export citation
  • Abstract

This paper is devoted to give a new proof of Korn's inequality in LT - norm.

  • Keywords

Korn's inequality

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-321, author = {Lie-heng Wang}, title = {On Korn's Inequality}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {3}, pages = {321--324}, abstract = { This paper is devoted to give a new proof of Korn's inequality in LT - norm. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10260.html} }
TY - JOUR T1 - On Korn's Inequality AU - Lie-heng Wang JO - Journal of Computational Mathematics VL - 3 SP - 321 EP - 324 PY - 2003 DA - 2003/06 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10260.html KW - Korn's inequality AB - This paper is devoted to give a new proof of Korn's inequality in LT - norm.
Lie-heng Wang. (1970). On Korn's Inequality. Journal of Computational Mathematics. 21 (3). 321-324. doi:
Copy to clipboard
The citation has been copied to your clipboard